# SDR USAA2012052900007

- Difficulty date: May 28, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,740 hours, 41,996 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO NR 3 RIGHT INBOARD TIRE BLOWN ON TAKEOFF.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 3 WHEEL/TIRE ASSEMBLY WITH NEW.  REFERENCE AMM 32-45-11-004-001 & 32-45-11-4004-014 AND AMM 05-51-54-212-023.  ALSO, REPLACED NR 4 WHEEL/TIRE ASSEMBLY AND NR 3 AND NR 4 BRAKE ASSEMBLIES.  REPLACED DAMAGED RIGHT WING I/B T/E AFT FLAP AND MID FLAP SEAL PLATE DUE TO NR 3 TIRE DEBRIS. AIRCRAFT OK FOR SERVICE.
